# SDR EIA2005004

- Difficulty date: February 19, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 83,385 hours, 19,734 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER STR 47 DOUBLER LT SIDE.  REMOVED CORROSION PER SRM 51-10-01 BLENDED AREA FOUND TO BE WITHIN LIMITS PER 747 SRM 53-30-02 AND 53-30-01 FIG 1.
